MathSciNet Relay Station
MathSciNet bibliographic data
MR2083857 (2005f:49078) 49L25 (35B25 35F20)
Pisante, Giovanni Sufficient conditions for the existence of viscosity solutions for nonconvex Hamiltonians. SIAM J. Math. Anal. 36 (2004), no. 1, 186–203 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement